MathSciNet Relay Station
MathSciNet bibliographic data
MR1371232 30F60
Ivanov, N. V. Action of Möbius transformations on homeomorphisms: stability and rigidity. Geom. Funct. Anal. 6 (1996), no. 1, 79–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement